# SDR FDEA202204090905

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757
- Aircraft serial: 27220
- Aircraft time: 71,146 hours, 27,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70914
- Condition: Failed
- Location: N/A
- Part time: 2,155 hours, 1,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, S
- Precautionary procedure: K

## Discrepancy

MDIS  927     33-50  7972     08APR22  HAJ  FACT  U  EMERGENCY EXIT LIGHTS AT FORWARD L/H ENTRY DOOR  DOES NOT ILLUMITE WHEN TESTED.  ENT BY:4486072 RPT BY:4486072  R/I  09APR22 00:00   HAJ U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1A                             POS: 2  SRL: 70914                     TAG NBR: H29383  ON  MPN: 2013-1A  SRL: 101043                    TAG NBR: 3G8838  ENT BY:4486072 RPT BY:4486072  FACT 09APR22 00:00   HAJ U  BATTERY ASSEMBLY REPLACED ACCORDING TO AMM  33-51-07-902-001.  ENT BY:4486072 RPT BY:4486072 BATTERY ASSEMBLY REPLACED ACCORDING TO AMM  33-51-07-902-001
